# SDR SWAA102145

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 55,488 hours, 46,950 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645268A
- Part serial: MA4969
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING GROUND SPOILER O/B HINGE CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
